# SDR USAA2011101100015

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 63,964 hours, 40,491 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT 4ABC EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE FOUND WIRES DISCONNECTED AT SEAT ROW 4A, FORWARD LEG.  RECONNECTED WIRES.  OPS CHECK GOOD.
